# SDR SWAA2019100937707

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 56,871 hours, 34,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Part number: BACB28AK04
- Condition: Missing
- Location: L2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE GIRT BAR RETAINING BUSHING MISSING.   INSTALLED BUSHING PER AMM & SIP.
